Order theoretic type decomposition of JBW*-triples

Battaglia, M. (1991). Order theoretic type decomposition of JBW*-triples. The quarterly journal of mathematics, 42(1), pp. 129-147. Oxford University Press 10.1093/qmath/42.1.129

[img]
Preview
Text
42-1-129.pdf - Published Version
Available under License Publisher holds Copyright.

Download (829kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

ISSN:

0033-5606

Publisher:

Oxford University Press

Language:

English

Submitter:

Marceline Brodmann

Date Deposited:

04 Aug 2020 15:26

Last Modified:

04 Aug 2020 15:26

Publisher DOI:

10.1093/qmath/42.1.129

BORIS DOI:

10.7892/boris.116144

URI:

https://boris.unibe.ch/id/eprint/116144

Actions (login required)

Edit item Edit item
Provide Feedback